Revista Matemática Iberoamericana


Full-Text PDF (746 KB) | Metadata | Table of Contents | RMI summary
Volume 6, Issue 1, 1990, pp. 1–15
DOI: 10.4171/RMI/92

Published online: 1990-03-31

On a Min-Max Procedure for the Existence of a Positive Solution for Certain Scalar Field Equations in $\mathbb R^N$

Abbas Bahri[1] and YanYan Li[2]

(1) Rutgers University, Piscataway, United States
(2) Rutgers University, Piscataway, United States

In this paper we mainly introduce a min-max procedure to prove the existence of positive solutions for certain semilinear elliptic equations in $\mathbb R^N$.

No keywords available for this article.

Bahri Abbas, Li YanYan: On a Min-Max Procedure for the Existence of a Positive Solution for Certain Scalar Field Equations in $\mathbb R^N$. Rev. Mat. Iberoamericana 6 (1990), 1-15. doi: 10.4171/RMI/92